MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/01.aog.0000124573.05480.72

Медицинская библиотека · Obstetrics and gynecology · 2004

Anaphylaxis from medroxyprogesterone acetate.

Selo-Ojeme Daniel O, Tillisi Amna, Welch Christopher C

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

BACKGROUND

More than 30 million women in more than 90 countries use depot medroxyprogesterone acetate as an injectable contraceptive agent, and it is thought to be very safe. However, it should be recognized that serious and potentially life-threatening adverse effects can occur.

CASE: A 40-year-old para 2 went into anaphylactic shock after receiving 150 mg of depot medroxyprogesterone acetate intramuscularly. She was not taking any other medication, and there was no history of allergy to food or cosmetics. She responded fully to immediate resuscitation. A repeat episode occurred when she received another dose 12 weeks later.

CONCLUSION

Although thought to be very safe, life-threatening adverse effects can occur with depot medroxyprogesterone acetate, and practitioners should be prepared for such eventuality.

Для цитирования: Selo-Ojeme Daniel O, Tillisi Amna, Welch Christopher C. Anaphylaxis from medroxyprogesterone acetate.. Obstetrics and gynecology. 2004. DOI: 10.1097/01.aog.0000124573.05480.72.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.